# SDR CA100129001

- Difficulty date: January 1, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 732 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP FAIL AT 12 DEG DURING RETRACTION AFTER TAKEOFF.  UNSCHEDULED LANDING, ABNORMAL LANDING CONFIG,  MX R & R THE FECU. CHECKS WERE CARRIED OUT IAW THE AMM.  ACFT WAS RELEASED FOR SERVICE.
